# SDR COMA9710162

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO TLH, THE RIGHT HAND ENGINE AUTOFEATHER SYSTEM ACTIVATED.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTION OF AUTOFEATHER SYSTEM FOUND NO DEFECTS.
